# SDR SWAA2025022497379

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIDEWALL SIGN AT L/H OVERWING EXIT HAS BURNED OUT BULBS <[01].  RELAMPED EMERGENCY EXIT LIGHT AT L/H SIDEWALL OVERWING EXIT AND PERFORMED A SATISFACTORY TEST OF NEW LAMPS IAW AMM 33-51-01-960--801 STEPS 2.C.(1); (A); 1); 4); B); (C); (2)-(4); [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] VERIFIED; [04] CARD COMPLETED. NO FURTHER MAINTENANCE.
